Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
firewalkermd

Symptoms relapse after 4 months. Is it HPPD?

Recommended Posts

Here's the story: I took a 150ug tab of LSD back in April last year and had symptoms like visual snow, halos around lights, dr/dp and light sensitivity for the next two weeks. I also having trouble sleeping  so my neurologist prescribed 0,25mg of Xanax per day. Surprisingly, I was completely cured of all symptoms in 5-6 days (or so I thought). I continued to live a normal live for the next four months. In September though, I was going through a somewhat stressful period in my life and one morning I just woke up and the static was suddenly back. My natural reaction is to take Xanax again for a couple of days, only this time it had no effect. It's been 5 months already and I've developed some dr/dp and general anxiety to go along with the VS. There's also some mild traling of lights when in dark environments. I've tried tons of supplements like lion's mane, CBD oil, nootropics etc., but the it barely had an effect. Has someone here experienced HPPD coming and going like this, even after the complete disappearance of all symptoms? Is this HPPD at all?  My anxiety is getting real bad and the dr/dp is hell. Seems to flare up more when I'm outside in large, open, environments. I will be visiting a psychiatrist soon and i'll ask for a clonazepam prescription, since benzos have helped me when this all started. Starting to get desperate... 

Share this post


Link to post
Share on other sites

Did you stop taking Xanax between the time it helped and the time of the relapse?

Share this post


Link to post
Share on other sites
1 hour ago, Jay1 said:

Did you stop taking Xanax between the time it helped and the time of the relapse?

I've stopped taking it every day but between May and September I took maybe 10 pills on a "as needed" basis when I was agitated and couldn't sleep, including the night before the onset of the relapse. 

Share this post


Link to post
Share on other sites

It sounded a bit like benzo withdrawal... But that would rule that out

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.